# SDR 2007UALA05019

- Difficulty date: December 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 35,771 hours, 4,525 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Loose
- Location: Seat 4e
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP AISLE OF SEAT 4E HANGING LOOSE.  REPLACED EEL STRIP.
